ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2020

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: C | N | W | Г | О | Х | Խ
Number of items: 11.

C

Cai, Xiao-Hua and Chen, Jun-Fan (2020) Normal families of meromorphic functions concerning zero numbers. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 72-87. ISSN 00002-3043

N

Nori, A. A. and Nyamoradi, N. and Eghbali, N. (2020) Multiplicity of solutions for Kirchhoff fractional differential equations involving the Liouville-Weyl fractional derivatives. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 19-42. ISSN 00002-3043

W

Wei, X. B. and Guo, W. B. and Lytkina, D. V. and Mazurov, V. D. and Zhurtov, A. Kh (2020) Solubility of finite generalized Frobenius groups with the kernel of odd index. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 88-92. ISSN 00002-3043

Г

Геворгян, А. Л. and Геворгян, Г. Г. (2020) Конечные подгруппы относительно свободных n-крученых групп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 3-8. ISSN 00002-3043

Геворгян, Г. Г. and Григорян, М. Г. (2020) О сходимости квадратичных частиц сумм кратного ряда Франклина к бесконечности. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 9-18. ISSN 00002-3043

О

Оганян, В. К. and Бардахчян, В. Г. and Улитина, Е. И. (2020) Распределение длины случайного отрезка и ковариограма нечетного выпуклого тела. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 43-56. ISSN 00002-3043

От редакции, (2020) Вниманию авторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). ISSN 00002-3043

От редакции, (2020) Содержание; Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). ISSN 00002-3043

Х

Хачатрян, Х. А. and Петросян, А. С. (2020) Об одном классе интегральных уравнений с выпуклой нелинейностью на полуоси. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 57-71. ISSN 00002-3043

Խ

Խմբագրական, (2020) Կազմ և այլն. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). ISSN 00002-3043

Խմբագրական, (2020) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). ISSN 00002-3043

This list was generated on Sat Apr 4 10:51:13 2020 AMT.